# SDR UIEA2020100292132

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,563 hours, 16,350 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu Surge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE DUCT HAS HOLE IN IT.  REMOVED AND REPLACED APU DUCT, IAW B767 AMM 20-11-01.  PERFORMED OPERATIONS CHECK, IAW AMM 49-11-00.  OPERATIONS CHECK GOOD.
